JournalsrlmVol. 19, No. 3pp. 199–204

Transversality of equivariant mappings with closed associated differential forms on <em>G</em>-manifolds

  • Marc Lesimple

    Università di Padova, Italy
  • Tullio Valent

    Università di Padova, Italy
Transversality of equivariant mappings with closed associated differential forms on <em>G</em>-manifolds cover
Download PDF

Abstract

It is proved that any equivariant mapping between G-manifolds (G a Lie group), with a closed associated differential form, is transversal to the orbit of any point in its image up to a G-invariant subspace of the tangent space.

Cite this article

Marc Lesimple, Tullio Valent, Transversality of equivariant mappings with closed associated differential forms on <em>G</em>-manifolds. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 19 (2008), no. 3, pp. 199–204

DOI 10.4171/RLM/518